my son has it dont know what it is spelling may be incorrect sounds like "sea diss"
What is cediss?
Question posted by indian666 on 22 Jan 2011
Last updated on 22 January 2011 by Psyched
I bet you mean C. Diff. C. Diff is an abbreviation for Clostridium difficle. Basically, C. diff is an infection caused by the Clostridium difficle bacteria that live in a person's colon. When the balance of "good" bacteria and "bad" bacteria is disrupted, C.. diff can multiply and realease chemicals in the body that cause the lining in the colon to swell and start an infection. If this is what your son has, then he is experiencing severe diarrhea and fever with loss of appetite and dehydration. His doctor will put him on antibiotics to return the body to its proper balance. If your son does have C. diff, it is VERY IMPORTANT that he wash his hands REGULARLY as should ANYONE who comes in contact with him so as NOT to spread the infection to others. Hope this helps.
Can you provide more information.
What are some of your sons symptoms?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.